# SDR ABXA9600615

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Rt Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION AND BUFFETING OCCURS IN FLIGHT IN GEAR UP/DOWN AND FLAPS UP/ DOWN CONFIGURATION.  GREATER AT HIGHER AIRSPEEDS UP TO 210 KNOTS.  FOUND RIGHT NOSE GEAR DOOR OPEN ON ARRIVAL.  LUBED ALL FITTINGS, CLOSED DOOR SEVERAL TIMES AND NO DEFECTS NOTED.
